# SDR COMA9960010

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, NLG DID NOT RETRACT.  ADJUSTED NLG WEIGHT ON WHEELS PROXIMITY SENSOR.
